# SDR SWAA050227

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 55,362 hours, 51,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 6546486
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING INBOARD MIDFLAP WEDGE PANEL DELAMINATED.  REPAIRED MIDFLAP WEDGE PANEL PER SRM.
